# SDR 120B2020091000105

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,342 hours, 15,942 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 220
- Condition: Inoperative
- Location: Eicas
- Part time: 99,342 hours, 15,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EICAS DISPLAY IS INOP.
